Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Mouth ulcers, sore throat, dark bleeding from mouth, metallic taste. Due to bystolic medication?

I have mouth ulcers and a very sore throat that is producing thick dark blood. I also have a severe metallic taste. I started taking bystolic & flexeril 4 weeks ago. Dr tested for strep and negative. The throat pain is acute and keeps me from sleeping. It feels very much like a dime sized ulcer in my throat. I stopped taking Flexeril thinking this was the cause but the symptoms are persisting. Could this be from bystolic? 41. male.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Welcome to health care magic forum.

Bleeding from mouth usually occurs due to-gingivitis due to Inflammed gums.

Mouth ulcers as well as metallic taste in mouth often occurs due to poor oral hygiene,vitamin deficiency.

I would advice you to get a thorough scaling done.

Usually vitamin b complex as well as corticosteroids has to be administered in such cases.

Meanwhile,maintain oral hygiene well.

Take a nutritious balanced diet.

Avoid smoking,spicy foods.

Take care.
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor